return

Celebratio Mathematica

Sukhjit Singh


Bibliography

[1]S. Singh: “A 3-di­men­sion­al ir­re­du­cible com­pact ab­so­lute re­tract which con­tains no disc,” Fund. Math. 84 : 3 (1974), pp. 229–​235. MR 0341441

[2]S. Singh: “A 3-di­men­sion­al ab­so­lute re­tract,” pp. 443–​448. Lecture Notes in Math., Vol. 378 in TOPO 72 — gen­er­al to­po­logy and its ap­plic­a­tions: Proc. Second Pitt­s­burgh In­ter­nat. Conf. (Pitt­s­burgh, PA, 1972). Spring­er (Ber­lin), 1974. Ded­ic­ated to the memory of Jo­hannes H. de Groot. MR 0370528

[3]S. Singh: “\( n \)-ad­ic de­com­pos­i­tions and re­tracts,” pp. 545–​551 in Stud­ies in to­po­logy (Univ. North Car­o­lina, Char­lotte, NC, 1974). Aca­dem­ic Press (New York), 1975. Ded­ic­ated to Math. Sect. of Pol­ish Acad. Sci. MR 0370529

[4]S. Singh: “On a ques­tion of Bor­suk on FAR’s,” Bull. Acad. Po­lon. Sci. Sér. Sci. Math. As­tro­nom. Phys. 23 : 3 (1975), pp. 267–​269. MR 0380803

[5]S. Singh: “On some shape in­vari­ant,” Bull. Acad. Po­lon. Sci. Sér. Sci. Math. As­tro­nom. Phys. 24 : 1 (1976), pp. 71–​74. MR 0394557

[6]S. Singh: “A link­ing ax­iom and re­tracts,” Bull. Acad. Po­lon. Sci. Sér. Sci. Math. As­tro­nom. Phys. 26 : 9–​10 (1978), pp. 817–​823. MR 518986

[7]R. J. Dav­er­man and S. Singh: “On factors of closed cells,” Bull. Acad. Po­lon. Sci. Sér. Sci. Math. As­tro­nom. Phys. 26 : 9–​10 (1978), pp. 841–​843. MR 518990

[8]S. Singh: “On a prob­lem of Bor­suk,” Bull. Acad. Po­lon. Sci. Sér. Sci. Math. 27 : 1 (1979), pp. 129–​134. MR 539344

[9]S. Singh: “Tor­oid­al de­com­pos­i­tions of \( S^{3} \) and a fam­ily of 3-di­men­sion­al ANR’s (AR’s),” Fund. Math. 112 : 1 (1981), pp. 69–​79. MR 616737

[10]S. Singh: “On products of in­com­press­ible ARs,” Fund. Math. 117 : 3 (1983), pp. 205–​207. MR 719839

[11]S. Ar­men­trout and S. Singh: “Shape prop­er­ties of com­pacta in gen­er­al­ized \( n \)-man­i­folds,” pp. 202–​220 in Con­tinua, de­com­pos­i­tions, man­i­folds (Aus­tin, TX, 1980). Univ. Texas Press (Aus­tin, TX), 1983. MR 711992

[12]S. Singh: “Group-like struc­tures and the White­head product in pro­homo­topy and shape,” To­po­logy Ap­pl. 17 : 3 (1984), pp. 233–​246. MR 752273

[13]R. E. Gom­pf and S. Singh: “On Freed­man re­imbed­ding the­or­ems,” pp. 277–​309 in Four-man­i­fold the­ory (Durham, NH, 1982). Con­temp. Math. 35. Amer. Math. Soc. (Provid­ence, RI), 1984. MR 780584

[14]S. Singh: “Exot­ic ANRs via null de­com­pos­i­tions of Hil­bert cube man­i­folds,” Fund. Math. 125 : 2 (1985), pp. 175–​183. MR 813754

[15]S. Singh: “R. H. Bing (1914–1986): A trib­ute,” pp. 5–​8 in Spe­cial volume in hon­or of R. H. Bing (1914–1986), published as To­po­logy Ap­pl. 24 : 1–​3 (1986). MR 872474 incollection

[16]Spe­cial volume in hon­or of R. H. Bing (1914–1986), published as To­po­logy Ap­pl. 24 : 1–​3. Issue edi­ted by S. Singh and T. L. Thick­stun. El­sevi­er Sci­ence B.V. (Am­s­ter­dam), 1986. MR 872473 book

[17]S. Singh: “Pub­lic­a­tions of R. H. Bing clas­si­fied by the year,” pp. 27–​37 in Pro­ceed­ings of the 1987 to­po­logy con­fer­ence (Birm­ing­ham, AL, 1987), published as To­po­logy Proc. 12 : 1. Issue edi­ted by G. Gru­en­hage, D. Ben­nett, and L. Mohler. Au­burn Uni­versity (Birm­ing­ham, AL), 1987. MR 951704 Zbl 0643.​01016 incollection

[18]R. H. Bing: Col­lec­ted pa­pers. Edi­ted by S. Singh, S. Ar­men­trout, and R. J. Dav­er­man. Amer­ic­an Math­em­at­ic­al So­ci­ety (Provid­ence, RI), 1988. In two volumes. MR 950859 Zbl 0665.​01012 book

[19]S. Singh: “Ho­mo­topy groups of arc com­ple­ments in \( S^n \) or \( Q \),” Col­loq. Math. 56 : 2 (1988), pp. 291–​298. MR 991217

[20]S. Singh: “Math­em­at­ics of Steve Ar­men­trout: A re­view,” pp. 1–​32 in Top­ics in low-di­men­sion­al to­po­logy (Uni­versity Park, PA, 1996). World Sci. Publ. (River Edge, NJ), 1999. MR 1883616